# SDR R61A201405140667

- Difficulty date: May 14, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod End
- Part number: 17060047901
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  ADJUSTABLE ROD END FOUND CORRODED.  MAINTENANCE R & R ADJUSTABLE ROD END IAW AMM 27-41-03,.
